Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Baby has fever. No relief from motrin and tylenol. What treatment should be done?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5364 Questions
Hi Sir, my baby has been having a fever about 3 weeks now. We have been giving her some Motrin and Tylenol. We visited her doctor about 5 days ago. The doctor did not give any medicines for her fever. We got only cough medicine prescription. She is almost 4 and the temperature is still high 103 when the the medicine is out of it effect. Your help would be greatly appreciated. Thanks.
Posted Sat, 30 Mar 2013 in Child Health
Answered by Dr. Grzegorz Stanko 1 hour later

Thank you for the query.

It seems like the infection lasts way too long now and antibiotics should be given. This infection can be caused by airways infection, however other possible sources of infection should be checked as well. doctor once again, have full blood work, CRP and urine analysis performed. Her chest should be auscultated and if any suspicions, chest X-ray should be done.
Tylenol is a good medicine for fever and should be dosed 180 mg 4 times a day.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor